# SDR ASAA0440121

- Difficulty date: May 9, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C339504
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - FOUND BS 986.5 FLOORBEAM IS CORRODED RBL 8 TO RBL 44.  SPLICED IN NEW UPPER CAP OF TEE CHORD FLOORBEAM FROM RBL 8 TO RBL 53.  (M)
